• Title of article

    Overdetermined systems of singular partial differential equations Original Research Article

  • Author/Authors

    Minoru Koike، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1997
  • Pages
    11
  • From page
    3855
  • To page
    3865
  • Keywords
    Overdetermined system , complete integrability condition , Stolzיs path , Banach scale , singular partial differential equation
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Serial Year
    1997
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Record number

    856296